# SDR SWAA2025061379494

- Difficulty date: June 7, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 33,035 hours, 16,169 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Egt Indication
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ROTATION THE NUMBER 2 ENGINE EXCEEDED THE EGT LIMITATION. THE EGT WAS SOLID RED AND WE SAW 906 COMPLETED QRH ENGINE CONSISTENTLY RAN 50-60 HIGHER THAN NUMBER 1 ENGINE BUT WITHIN NORMAL PARAMETER<[01] C/W EA 25-171-01518;[02] ENTERING CORRECT SELECT REFERENCE PER TELECOM E108929; EA-COMPONENT. TMNT 4118035384.;[03] CERTIFY.
